Skip to Main content Skip to Navigation
Journal articles

Local convergence of some iterative methods for generalized equations

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00507829
Contributor : Michel H. Geoffroy <>
Submitted on : Sunday, August 1, 2010 - 10:30:28 PM
Last modification on : Friday, May 21, 2021 - 1:46:05 PM

Identifiers

  • HAL Id : hal-00507829, version 1

Collections

Citation

Michel H. Geoffroy, Alain Piétrus. Local convergence of some iterative methods for generalized equations. Journal of Mathematical Analysis and Applications, Elsevier, 2004, 290 (2), pp.497-505. ⟨hal-00507829⟩

Share

Metrics

Record views

101